Lancaster EPrints

The microfoundations of the Philips curve with rational expectations

Minford, A P L and Peel, D (1982) The microfoundations of the Philips curve with rational expectations. Oxford Economic Papers, 34 (3). pp. 449-451. ISSN 0030-7653

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Oxford Economic Papers
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Economics
ID Code: 44167
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:11
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44167

Actions (login required)

View Item